I had my 1st iron infusion last Friday. They are no joke! Infusion took 2 hours. After 20 min the arm with the IV in started hurting all the way up to my shoulder. The nurse said that sometimes the iron is irritating the blood vessels. They put a heating pad on my arm which helped some. I was exhausted when I got home and took a 3 hour nap. I felt so bad after I woke up. Felt like I had the flu with severe body aches. I went back to bed and slept for 14 hours! Spent most of Saturday in bed. Felt a little better Sunday but still achy. Today the pain is better but I still feel like I have the flu. I don’t! It’s one of many possible side effect of the Venofer Infusion. The nurse also told me that the side effects won’t be as bad the next time. I sure hope she’s right! The hematologist also ordered Vitamin B shots and I get those at the same time. I’m supposed to get at least 4 infusions, ones a week, maybe 5. I really hope the next one will be better!